# SDR SWAA2022032347157

- Difficulty date: October 22, 2019
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N8618N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36915
- Aircraft time: 21,694 hours, 9,437 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT L/H SIDE Z-ANGLE STA 727 H TO STA 847 LBL 21 HAS CORROSION / BLENDED CORROSION AFT CARGO L/H Z-ANGLE STA 727-847 LBL 21 VERIFIED MATERIAL LOSS ORG 'T' .040 REMAINING 'T' .029 LOSS OF .011 FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED AFT CARGO L/H Z-ANGLE AT STA 727+4-847 IAW B737-800 SRM 53-00-53-2R-5. P/N BAC1496-377 7075T6 ATAG A35685 TOOL#36306 CAL DUE 6/26/20 TOOL#41801 CAL DUE 2/20
